# SDR SWAA2016092208032

- Difficulty date: August 27, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 67,619 hours, 53,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545807
- Condition: Cracked
- Location: Bs 277-291
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 277 TO 291.5, BETWEEN STRINGERS 9 - 10R.   R & R THE INTERCOSTAL IAW EA.
